Top answers from doctors based on your search:
Disclaimer

can you die if you overdose on advil

A female asked:
Dr. Yash Khanna
56 years experience Family Medicine
NoYouWillNotDie: One Advil pill contains 200mgm of Ibuprofen.4 pills make it 800mgm.That is the Maximum one time dose adviced for pain sometime.Some may get some stoma ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. Robert Greer
43 years experience Family Medicine
Yes,long term: The long term effects on the kidneys is harmful.
3
3 thanks
A 49-year-old member asked:
Dr. Kamel Sadek
24 years experience Family Medicine
Yes you can: You can overdose on advil (ibuprofen) with the possibility of damaging your kidneys and ending up with severe GI bleed. Call the poison control center ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Yes by history/sympt: Yes doctors can tell if you overdosed on advil (ibuprofen) by history as to how many pills you took, and by symptoms of overdose and blood level.
A 51-year-old member asked:
Dr. Alvin Stein
59 years experience Pain Management
Over what time: If taken all at once , you can get a severe bleed in the stomach and yes, you can die. , but if spread out over a longer while. It could probably be ... Read More
A 37-year-old male asked:
Dr. Christine Hom
29 years experience Pediatrics
Unlikely: Assuming you are not taking other medications, taking ibuprofen and acetaminophen in recommended doses should not pose any problems.
A 53-year-old member asked:
Dr. James Eitner
33 years experience Family Medicine
Overdose symptoms: Overdose symptoms of Ibuprofen include: abdominal pain, nausea, vomiting, drowsiness, dizziness, headache, tinnitus, and nystagmus. In severe cases, p ... Read More
6
6 thanks
A 50-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Depends: on which ones you overdose on and amounts.
A 46-year-old member asked:
Dr. Emad Tadros
37 years experience Psychiatry
OD vs. more dosage: Od means taking the whole bottle.. That is dangerous and life threatenning. But as extra dosage every now and then of this would not be of any dangero ... Read More
A 25-year-old female asked:
Dr. Lonnie Smith
38 years experience ENT and Head and Neck Surgery
Too much of each: You are taking too much of each medication . The advil (ibuprofen) can damage or destroy your kidneys, and the acetaminophen will eventually damage y ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month